MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIB INSERT IMPL CRC, SZ 2.5, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 12/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products - three peg patella 35mm (cat# 200-02-35 / serial# (b)(6) - logic cr femoral por, right, sz 2.5 (cat# 02-010-04-0325 / serial#(b)(6) - lgc tibial fit tray cem sz 2.5f / 5t (cat# 02-012-45-2525 / serial# (b)(6) additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately seven months post right tka revision, the 68 y/o female patient was revised due to osteolysis as well as poly wear and delamination.This poly was in a conforming bag and has only been in since (b)(6) 2023 but it already showed significant damage.The wear characteristics are the same as the other affected poly¿s pitting and wear marks.All components were removed.Patient was not revised to exactech devices.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photos/x-rays.The devices are not available for evaluation due to they were disposed at hospital.
 
Additional Manufacturer Narrative
The revision reported was likely the result of osteolysis and presumed prosthesis wear of the tibial insert.However, images of the revised insert do not show signs of excessive prosthesis wear inconsistent with being implanted, and the revised components were not returned for evaluation.
 
Additional Manufacturer Narrative
D10: (b)(6) 200-02-35 - three peg patella 35mm.This follow-up report is being submitted to relay additional and/or corrected information.The revision reported in case-2023-00011405 was likely the result of osteolysis and presumed prosthesis wear of the tibial insert.However, images of the revised insert do not show signs of excessive prosthesis wear inconsistent with being implanted, and the revised components were not returned to exactech for evaluation.Potential contributions of user-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 2.5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel soza
MDR Report Key18477832
Report Number1038671-2024-00052
Device Sequence Number12493483
Product Code JWH
UDI-Device Identifier10885862230362
UDI-Public10885862230362
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOGIC TIB INSERT IMPL CRC, SZ 2.5, 9MM
Device Catalogue Number02-012-51-2509
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer03/01/2024
06/04/2025
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date05/15/2024
06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight80 KG